# SDR FDEA201810152887

- Difficulty date: October 15, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,745 hours, 21,050 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 602 51-00 8049 14OCT18 MEM OPEN U FASTENER HEAD MISSING ON FUSELAGE REPAIR DOUBLER, NEAR LOWER BEACON. SHGN 14OCT18 15:49 MEM U UPON FURTHER INVESTIGATION, FOUND DOUBLER BULGING, CONTAINING POPPED RIVETS, AND SHEDDING WHITE POWDER FROM THE RIVET HOLE. ONE CAN ASSUME THAT THERE IS CORROSION BENEATH THE DOUBLER. SHGN 14OCT18 21:22 MEM U CORRECT ASSUMPTION, STRINGER BENEATH DOUBLER CONTAINS INTERGRANULAR CORROSION WHICH IS CAUSING THE SKIN TO BULGE PART 15OCT18 03:06 MEM U IDENTIFIED PARTS HAT-EXTRUDED MPN: 1D0554T CPN: 0222366 QTY: 1 PART 15OCT18 03:06 MEM U ORDER PART MPN: 1D0554T CPN: 0222366 QTY: 1  MSN: 1938000 SHGN 15OCT18 22:08 MEM U CUT OUT SECTION OF CORRODED LONGERON PER SRM 53-00-05-2R. ALSO REMOVE
